Existence Results for the Nonlinear First Order Fuzzy Neutral Integrodifferential Equations

Radhakrishnan, Bheeman;Nagarajan, Murugesan;Narayanamoorthy, Samayan

  • Received : 2011.09.22
  • Accepted : 2012.08.22
  • Published : 2013.03.23


In this paper, we devoted to study the existence and uniqueness of nonlinear fuzzy neutral integrodifferential equations. Moreover we study the fuzzy solution for the normal, convex, upper semicontinuous, and compactly supported interval fuzzy number. The results are obtained by using the Banach fixed-point theorem. An example is provided to illustrate the theory.


Fuzzy set;fuzzy number;neutral integrodifferential system;fuzzy solution;fixed point theorem


  1. K. Balachandran, J. P. Duar, Existence of solutions of perturbed fuzzy integral equations in Banach spaces, Indian J. pure Appl. Math., 21(1997), 1461-1468.
  2. K. Balachandran, P. Prakash, Existence of solutions of fuzzy delay differential equations with nonlocal conditions, J. Korean Soc. Industrial Appl. Math., 6(2002), 81-89.
  3. P. Balasubramaniam and S. Muralisankar, Existence of fuzzy solution for the Nonlinear fuzzy integrodifferential equations, Appl. Math. Letters, 14(2001), 455-462.
  4. P. Diamand and P. E. Kloeden, Metric Space of Fuzzy Sets, World Scientific, (1994).
  5. D. Dubois and H. Prade, Towards fuzzy differential calculus. Part 1: Integration of fuzzy mappings, Fuzzy Sets Sys., 8(1982), 1-17.
  6. D. Dubois and H. Prade, Towards fuzzy differential calculus. Part 2: Integration on fuzzy intervals, Fuzzy Sets Sys., 8(1982), 105-116.
  7. D. Dubois and H. Prade, Towards fuzzy differential calculus. Part 3: Differentiation, Fuzzy Sets Sys., 8(1982), 225-233.
  8. Z. Ding and A. Kandel, On the controllability of fuzzy dynamical systems (I), J. Fuzzy Math., 8(2000), 203-214.
  9. E. Hernandez and H. R. Henriquez, Impulsive partial neutral differential equations, Applied Mathematics Letters, 19(2006), 215-222.
  10. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Springer-Verlag, New York, 1993.
  11. O. Kaleva, Fuzzy differential equations, Fuzzy Sets Sys., 24(1987), 301-317.
  12. M. Mizumpto and K. Tanaka, Some properties of Fuzzy Numbers, North Holland, (2004).
  13. J. J. Nieto, Theory of Cauchy problem for continuous fuzzy differential equations, Fuzzy Sets Sys., 102(1999), 259-262.
  14. S. Seikkala, On the fuzzy initial value problem , Fuzzy Sets Sys., 24(1987), 319-330.
  15. S. Song, L. Guo and C. Feng, Global existence solutions to fuzzy differential equations, Fuzzy Sets Sys., 115(2000), 371-376.
  16. J. Y. Park and H. K. Han, Existence and uniqueness theorem for a solution of fuzzy Volterra integral equations, Fuzzy Sets Sys., 105(1999), 481-488.
  17. M. L. Puri and D. A. Ralescu, Differentials for fuzzy functions, J. Math. Anal. Appl., 91(1983), 552-558.
  18. L. A. Zadeh, Fuzzy Sets, Information and Control, 81(1965), 338-353.
  19. R. Alikhani, F. Bahrami and A. Jabbari, Existence of global solutions to nonlinear Fuzzy Volterra Integrodifferential Equations, Nonlinear Anal. Theory Methods & Appl., 75(2012), 1810-1821.
  20. R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl., 12(1965), 1-12.
  21. K. Balachandran and E. R. Anandhi, Neutral functional integrodifferential control systems in Banach spaces, Kybernetika, 39(2003), 359-367.